Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Salty taste and white coating on tongue. Sinus infection and taking probiotics. Cut on vagina. What to do?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
daughter (20) has moved to tokyo from US on Sep 25 and is now settled in. Say off and on for several days noticed a salty taste and now has a coated white tongue. She also had some sort of sinus infection? (was coughing up green, yellow) though says it is better; takes allergy tabs in am (90 mg Allegra) and in pm (10 mg syrtec) routinely; also takes a probiotic dietary supplement; from XXXXXXX 2013-June 2013, took a variety of antibiotics prescribed by dermatologist to try to bring moderate acne under control; suspension of antibiotics saw (incredibly) slight improvement in skin! Daughter's allergist does not think a nasal spray Fluticasone, begun Sep 16 2013, is the trouble; no tongue swelling thank goodness; nasal spray would have overlapped with the flight & nasal troubles/sore throat acquired during flight & exhaustion of first days. Saughter also mention it fetl like there was a 'cut' on the left inside of her vagina, this was about 12 hours before she noticed her period beginning, however, and sometimes there is irritation. When I next contact her, I will ask about vaginal symptoms (she hasn't mentioned any others). In the meantime, do we follow through with any self-care strategies, try to speak with a dentist or general physician? If this is "simply thrush," does it clear up if left untreated?
Posted Sun, 27 Oct 2013 in General Health
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer:
You can use monistat cream

Detailed Answer:

I have studied your case.
Vaginal thrush may not resolve if left untreated.
She may be having candidial infection she can get OTC Miconazole cream.

Miconazole (Monistat vaginal cream): Five grams of this cream are applied every day, using a special applicator, for seven days

For her allergic episodes of sinus infection she can take montelukast consulting your doctor.
She also needs to improve immunity to combat against allergic episodes.

You can consult physician for detailed study.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor